# SDR ABXA020050

- Difficulty date: May 27, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767-200
- Aircraft serial: 23016
- Aircraft time: 40,989 hours, 34,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T0222
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FRONT SPAR, LOWER CHORD, JUST OUTBOARD OF THE NR 1 PYLON, WAS CORRODED AT APPROXIMATELY 0FSS 400. REPAIRED AREA IAW REA B657-43893.
